# SDR FQAR20160327016

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Aircraft: N4188T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843124
- Aircraft time: 15,267 hours
- Engine: Lyc O360C1F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV212244
- Condition: Defective
- Location: Engine
- Part time: 60 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE ENGINE WAS WEAK, IDLED LOW, AND WAS ROUGH. MAINTENANCE ATTEMPTED TO ADJUST THE IDLE MIXTURE AND SPEED ON THE CARBURETOR, BUT AS THE ENGINE WAS RUN AFTER EACH ADJUSTMENT, IT WOULD RUN RICHER AND RICHER UNTIL IT QUIT.  THE MECHANIC OPT THAT THE CARBURETOR FLOAT WAS SINKING OR HAD SUNK. THE CARBURETOR HAD BEEN INSTALLED NEW 2 WEEKS PRIOR.
